About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 852796, 6 pages
http://dx.doi.org/10.1155/2013/852796
Research Article

New Convergence Definitions for Sequences of Sets

1Faculty of Education, Mathematics Education Department, Cumhuriyet University, Sivas, Turkey
2Department of Mathematics, Faculty of Science and Literature, Afyon Kocatepe University, Afyonkarahisar, Turkey

Received 14 May 2013; Accepted 26 September 2013

Academic Editor: Svatoslav Staněk

Copyright © 2013 Ömer Kişi and Fatih Nuray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2, Birkhäuser, Boston, Mass, USA, 1990. View at MathSciNet
  2. M. Baronti and P. L. Papini, “Convergence of sequences of sets,” in Methods of Functional Analysis in Approximation Theory, vol. 76, pp. 135–155, Birkhäuser, Basel, Switzerland, 1986. View at Zentralblatt MATH · View at MathSciNet
  3. G. Beer, “Convergence of continuous linear functionals and their level sets,” Archiv der Mathematik, vol. 52, no. 5, pp. 482–491, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Beer, “On convergence of closed sets in a metric space and distance functions,” Bulletin of the Australian Mathematical Society, vol. 31, no. 3, pp. 421–432, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Borwein and J. Vanderwerff, “Dual Kadec-Klee norms and the relationships between Wijsman, slice, and Mosco convergence,” The Michigan Mathematical Journal, vol. 41, no. 2, pp. 371–387, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. O. Kisi and F. Nuray, “On SλL (I)-asymptotically statistical equivalence of sequences of sets,” Mathematical Analysis, vol. 2013, Article ID 602963, 6 pages, 2013. View at Publisher · View at Google Scholar
  7. Y. Sonntag and C. Zălinescu, “Set convergences: an attempt of classification,” Transactions of the American Mathematical Society, vol. 340, no. 1, pp. 199–226, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. A. Wijsman, “Convergence of sequences of convex sets, cones and functions,” Bulletin of the American Mathematical Society, vol. 70, pp. 186–188, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. A. Wijsman, “Convergence of sequences of convex sets, cones and functions. II,” Transactions of the American Mathematical Society, vol. 123, pp. 32–45, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. C. Buck, “Generalized asymptotic density,” The American Journal of Mathematics, vol. 75, pp. 335–346, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicae, vol. 2, pp. 241–244, 1951. View at Zentralblatt MATH · View at MathSciNet
  12. I. J. Schoenberg, “The integrability of certain functions and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Kostyrko, M. Mačaj, T. Šalát, and M. Sleziak, “I-convergence and extremal I-limit points,” Mathematica Slovaca, vol. 55, no. 4, pp. 443–464, 2005. View at MathSciNet
  14. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2000. View at MathSciNet
  15. A. R. Freedman and J. J. Sember, “Densities and summability,” Pacific Journal of Mathematics, vol. 95, no. 2, pp. 293–305, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Nuray and B. E. Rhoades, “Statistical convergence of sequences of sets,” Fasciculi Mathematici, no. 49, pp. 87–99, 2012. View at Zentralblatt MATH · View at MathSciNet